# SDR JGVR20250625005

- Difficulty date: June 25, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 15,326 hours, 10,200 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 1 AREA OF CORROSION LOCATED INSIDE RH GEARWELL BAY 720DR ON AFT SPAR WEB AND MECHANICALLY REMOVED 1 AREA OF CORROSION LOCATED INSIDE LH GEARWELL BAY 730DL ON AFT SPAR WEB. PERFORMED NDT AND REPORTING OR REPAIR DISPOSITION. REPAIRED AREA PER NETJETS REQUEST FOR TECHNICAL SERVICES BY CLEANING, TREATING AND PRIMING REPAIR AREAS.
